MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Bradycardia (1751); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: "report fault by end user ¿ ventilator was leaking air, but no message was flashing.Pre-op checks and test lung done without alarms, however, customer would still like this to be checked over.T1 ventilator was working well for 1 hour but prior to leaving itu leaking of air was noted but no changes with the numbers.Before ct was started, t1 vent was playing up again with leaking of air noted again.Again no changes with the numbers and no message flag up.Patient stop ventilating at one point, went bradycardic 45 bpm with bigemenies.Incident date & time - (b)(6) 2025 time ¿ 14:40hrs".No health consequences or impact.No intervention necessary.The case has not been reviewed yet by hamilton medical ag.Therefore the failure description could not be confirmed yet.So far no relation to the device has been established.
 
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).
 
Additional Manufacturer Narrative
Investigation outcome: based on the available information, the reported air leak noise and wheezing sound from the expiratory port are most consistent with an intermittent leakage within the breathing circuit or expiratory pathway rather than a ventilator malfunction.The absence of alarms or error messages during the event aligns with known system behaviour, as leakage conditions may not always meet alarm trigger thresholds depending on magnitude and duration.Post-event evaluation by the service engineer, including full service software testing and extended operation, did not reproduce the issue and confirmed that the ventilator met all performance specifications with no detected leaks or technical faults.Therefore, no device-related failure could be verified.The patient¿s transient bradycardia and decrease in blood pressure occurred after switching to the backup ventilator and cannot be directly attributed to a confirmed ventilator malfunction.The most probable root cause remains an intermittent, non-reproducible leak in the external breathing circuit or connections during patient handling/transfer.The complaint is concluded as "no fault found" for the ventilator.This case is considered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key23461862
Report Number3001421318-2025-00897
Device Sequence Number10300272
Product Code CBK
UDI-Device Identifier07630002801850
UDI-Public(01)07630002801850(11)190131(240)161006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161006
Device Catalogue Number161006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown